# SDR CA190319009

- Difficulty date: March 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3160 · Central Display
- Part: Detector
- Part number: GG670960201
- Condition: Faulty
- Location: Low Flow
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DISPLAY FAIL CAUTION MESSAGE ON TAKE-OFF. RETURNED TO DEPARTURE AIRPORT.    REMOVED AND REPLACED LOW FLOW DETECTOR
